gynecologist-icon
Withdrawal bleeding
After taking ipill im having some bleeding. I did study in net,and found out that after taking i pill this type of bleeding may occur. But my question is how long may this bleeding last?
996 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Little longer than your original period
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What is withdrawal bleeding
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.